# SDR DALA2015110306686

- Difficulty date: November 2, 2015
- Submitted: November 3, 2015
- Operation: Air carrier
- Aircraft: N434BC
- Make and model: Boeing 757-2Q8
- Aircraft serial: 33961
- Aircraft time: 29,224 hours, 17,053 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Bs 680
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THREE DENTS ON FWD CARGO LT FRAME UPPER FLANGE AT BS 680 BETWEEN STR 23L-25L.  FOUND TO BE OUT OF LIMITS IAW SRM.  REPAIRED FRAME IAW SRM.
